MathSciNet Relay Station
MathSciNet bibliographic data
MR988314 33A30 (32A25 58A10)
Aomoto, K. Special value of the hypergeometric function $_3F_2$ and connection formulae among asymptotic expansions. J. Indian Math. Soc. (N.S.) 51 (1987), 161–221 (1988).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement